Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/179308
Title: A Follow-up note on the plausibility of the Leontief and Ghosh closed models
Author: Manresa, Antonio, 1954-
Sancho Pifarré, Ferran
Keywords: Models matemàtics
Models lineals (Estadística)
Mathematical models
Linear models (Statistics)
Issue Date: 1-Mar-2020
Publisher: Taylor & Francis Group
Abstract: Herein we consider Leontief and Ghosh models that partly endogenize both part of final demand and part of value-added. We use Osterhaven's [(2012) Adding Supply-driven Consumption Makes the Ghosh Model Even More Implausible. Economic Systems Research, 24, 101-111] numerical three-sector example to show that anomalies of the sort he finds for a Ghosh closed model can also be found in the closed version of a Leontief model. By assuming, as Oosterhaven did, that aggregate exogenous resources are fixed, we obtain mirror results to his in a Ghosh setting, albeit in the more-traditional Leontief instance. Such numerical anomalies for the three-sector case turn out to be generic to both partially closed models for any 2×2 input-output model. A proof for the general n×n case remains to be uncovered.
Note: Versió postprint del document publicat a: https://doi.org/10.1080/09535314.2019.1650331
It is part of: Economic Systems Research, 2020, vol. 32, num. 1, p. 166-172
URI: http://hdl.handle.net/2445/179308
Related resource: https://doi.org/10.1080/09535314.2019.1650331
ISSN: 0953-5314
Appears in Collections:Articles publicats en revistes (Economia)

Files in This Item:
File Description SizeFormat 
695346.pdf597.07 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.